Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashooter911

Anybody scared to stop Accutane?

I completely understand the fear however, after only two months of taking Accutane, I stopped. My initial reason for stopping was purely financial but when I was washing the dishes in the kitchen and suffering another huge Accutane breakout, my fiance looked at me and said, "why do you keep taking a drug that is only making you break out even more?" Even though I couldn't say that it was the Accutane, during my two months on the drug, my skin broke out at a faster and more severe pace than it had without the Accutane.

That was the end of October so I guess it has been a little over a month. Since this point, my skin hasn't broken out severly. I am still getting little cystic pimples but nothing like the monsters my face was producing while on Accutane. Granted, my face is still red where the acne was but that is nothing compared to actually having cysts all over the place.

I am not saying that everyone will have the same experience. I think my experience isn't the norm and yes, I am afraid of the possibility of suffering a huge breakout in another month - -after the two month Accutane rule. But, in the meantime, my face IS clearing up and if these two months provide a brief spell of clear skin, at least it won't scar like it would with the breakouts on Accutane.

I still believe that it is the answer for most people. It just didn't work wonders for me and I am happier with my complexion off the drug.

Maybe this will help you in your decision to go off of Accutane or hope for the future for those who have completed their course. Good luck to everyone!

Share this post


Link to post
Share on other sites

If my acne comes back as it was in July, I will go back on Accutane. In the meantime, I am looking into other treatments such as the ALA Light Treatment mentioned before on this site. It's been over a month so I have (I would think) a few more weeks to go before it gets to that point.

Plus, the way that the Accutane was making me break out was completely cystic and scarring. I just didn't want to finish Accutane and then spend thousands on plastic surgery in order to get my face back to how it was before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×